# SDR DALA2019101805978

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 16 LOCATED BTW STR 32L TO STR 31L IN LATERAL AVIONIC COMP LH. PERFORMED PERMANENTS REPAIR ON FRAME 16 LOCATED BTW STRS 31L TO 32L ASPER ER/A NO.58199114 REV.ORIGINAL AND ASPER PRI 581991-14 REVISIONS 0,1,2,3.
